MathSciNet Relay Station
MathSciNet bibliographic data
MR1814592 49J40 (90C33)
Xiu, N.; Wang, C.; Zhang, J. Convergence properties of projection and contraction methods for variational inequality problems. Appl. Math. Optim. 43 (2001), no. 2, 147–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement